# SDR AALA202311282875

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A320*
- Aircraft serial: 6401
- Aircraft time: 29,226 hours, 9,156 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Warning Message
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO SFO DUE TO FLIGHT CONTROL SLATS LOCKED (JAMMED) FAULT MESSAGE DISPLAYED. THE AIRCRAFT LANDED SAFELY AT SFO. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE FLAPS / SLAT SYSTEM WITH NO FAULTS NOTED PER TSM 27-81-00.
